Journal of Geometry

, Volume 76, Issue 1–2, pp 110–182 | Cite as

Parallelisms of projective spaces

  • Norman L. Johnson
Research articles

Abstract.

New and old results on parallelisms of projective spaces are surveyed.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2003

Authors and Affiliations

  • Norman L. Johnson
    • 1
  1. 1.Department of Mathematics, The University of Iowa, Iowa City, IA 52242, U.S.A., e-mail: njohnson@math.uiowa.eduUS

Personalised recommendations